MAUDE Adverse Event Report: MEDLINE INDUSTRIES, INC. BILLINGS CLINIC SC T&A PACK; EAR, NOSE, AND THROAT SURGICAL TRAY

MEDLINE INDUSTRIES, INC. BILLINGS CLINIC SC T&A PACK; EAR, NOSE, AND THROAT SURGICAL TRAY
Model Number DYNJ33657B
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 07/15/2020
Type of Reportable Event Malfunction
Event or Problem Description
Sc t&a pack made by medline is supposed to contain 10-4x4 gauze pads.The pack came sealed with only 6-4x4 gauze pads.The pack was opened in the or for the upcoming case.A count of 6-4x4 gauze pads were found instead of the expected 10.The room and patient were double checked just in case they fell while opening the pack.The count of 6 was correct.

Brand Name
BILLINGS CLINIC SC T&A PACK
Common Device Name
EAR, NOSE, AND THROAT SURGICAL TRAY
Manufacturer (Section D)
MEDLINE INDUSTRIES, INC.
1 medline place
mundelein IL 60060
MDR Report Key10294792
Report Number10294792
Device Sequence Number19488832
Product Code OGR
UDI-Device Identifier10889942576081
UDI-Public10889942576081
Combination Product (Y/N)N
Initial Reporter StateMT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/15/2020
Report Date (Section F) 07/16/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberDYNJ33657B
Device Catalogue NumberDYNJ33657B
Device Lot Number20AMC323
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Event Location Ambulatory Surgical Facility
Date Report to Manufacturer07/20/2020
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date07/20/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Date Report Sent to FDA07/16/2020